Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Wallis, D. and Solomon, C.J. and Kearsley, A.T. and Graham, G. and McBride, N. (2002) Modelling radially symmetric impact craters with Zernike polynomials. International Journal of Impact Engineering, 27 (4). pp. 433-457. ISSN 0734743X (ISSN). (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Thu May 21 19:51:29 2015 BST.